# SDR MASA2018112871556

- Difficulty date: November 28, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 37,152 hours, 29,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EMER EXIT LIGHT BULB INOP. RELAMPED
